# SDR AALA202007289012

- Difficulty date: July 26, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 58,568 hours, 24,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW LIGHT ADJACENT TO SEAT 14A BURNED. RELAMPED L/H EMERGENCY LIGHT PER AMM 33-21-00.
